MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens regional support center to report a falsely depressed igf-i result obtained on an immulite 2000 instrument.Quality control was within acceptable ranges on the date of testing.The limitations section of the immulite 2000 igf-i instructions for use (ifu) states: for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer contacted siemens and reported a falsely depressed insulin-like growth factor-1 (igf-1) result was obtained on an immulite 2000 system.The sample was repeated on the same system and the repeat result, considered correct, was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous igf-1 result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2024-00422 on 23-sep-2024.Additional information 18-oct-2024: siemens evaluated this issue and provided the following conclusion: based on a review of the data, adjustments and quality control were valid on the date of testing and water tests were within specifications.The initial results were measured with an aliquot of diluent that had been onboard for approximately 36 hours.After fresh igf sample diluent was placed on the system, the samples repeated within expected values.This issue was resolved with routine troubleshooting.Immulite 2000 insulin-like growth factor i (igf-i) lot 313 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.

Brand Name
IMMULITE 2000 IGF-I
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
511 benedict ave
tarrytown, NY 10591
8024302902
MDR Report Key20281232
Report Number1219913-2024-00422
Device Sequence Number7546017
Product Code CFL
UDI-Device Identifier00630414601236
UDI-Public(01)00630414601236(10)313(17)241130
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue Number11128543
Device Lot Number313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date11/06/2024
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age11 YR
Patient SexMale